# SDR AALA201707059007

- Difficulty date: June 30, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,280 hours, 28,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CABIN DOOR 2R EMERGENCY EXIT LIGHT LENS MISSING. REPLACED LIGHT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
